# SDR IPXA2023032292140

- Difficulty date: February 18, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,243 hours, 17,324 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: NRC6753502L
- Condition: Damaged
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3R/H WING O/B FLAP HAS DAMAGE BETWEEN XOFH 456.690 AND XOFH 462.440.REPAIRED R/H O/B FLAP BETWEEN XOFH 456.690 AND XOFH 462.440 IAW VTSAA EA 011-2750-01-A9837 I/R DATED 03/21/23 AND UPS EO MD11-5750-86121-A DATED 03/22/23 (MINOR)
